question-icon

What causes low urine output while on Vasograin for migraine?

default
Posted on Wed, 25 May 2016
Question: Hi Doctor,
My Girlfriend is 25 years old, 65Kgs weight and 5.5" height and has severe headaches (migraine) almost daily. She takes Vasograin for releif. But it takes long to get relief and relief is very slow. Also she is having low urine output, yellowish in colour and a burning sensation is there. Sleep is also not proper. Is this due to side effects of Vasograin? What permanent solution or treatment can we look forward to?
doctor
Answered by Dr. Noble Zachariah (35 minutes later)
Brief Answer:
Use a preventive medicine in addition

Detailed Answer:
Hello,

Welcome and thanks for your query.
I understand your concern for your girlfriend and appreciate the same.
Migraines can be very distressing and a systematic approach helps in prevention and reducing the discomfort.
Two kinds of medicines are required for the management.
1. A pain reliever for the attacks . Your friend is taking Vasograin which acts at the time of the pain.
2. There are simple medicines that prevent / reduce the frequency of attacks. These include betablockers, Flunarazine ( Sibelium) and Topiramate.
These are relatively safe medicines and help reduce the attacks so that she does not need to take so many tablets of Vasograin.
Also she should try to avoid foods like cheese, chocolate or any other food, sunlight, hunger and emotional stress which may provoke attacks.
Do get back to me if you have more queries,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2320 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes low urine output while on Vasograin for migraine?

Brief Answer: Use a preventive medicine in addition Detailed Answer: Hello, Welcome and thanks for your query. I understand your concern for your girlfriend and appreciate the same. Migraines can be very distressing and a systematic approach helps in prevention and reducing the discomfort. Two kinds of medicines are required for the management. 1. A pain reliever for the attacks . Your friend is taking Vasograin which acts at the time of the pain. 2. There are simple medicines that prevent / reduce the frequency of attacks. These include betablockers, Flunarazine ( Sibelium) and Topiramate. These are relatively safe medicines and help reduce the attacks so that she does not need to take so many tablets of Vasograin. Also she should try to avoid foods like cheese, chocolate or any other food, sunlight, hunger and emotional stress which may provoke attacks. Do get back to me if you have more queries,